How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem
Dr.Saleem, Doctor
Category: OB GYN
Satisfied Customers: 2133
Experience:  MBBS
23101880
Type Your OB GYN Question Here...
Dr.Saleem is online now
A new question is answered every 9 seconds

I've been on the pill for 35 years continuously not getting

Customer Question

I've been on the pill for 35 years continuously not getting my period and suddenly at 50 years old the doctor took me off and about four months after that I've been experiencing pain throbbing legs stiffness all over and I can hardly roll over in bed and my strength I hardly have any strength my ears are dry and everyone who I tried to talk about this I have to make an appointment and they charge about $200 which I don't have I was just wondering if this is a withdraw because I've been on the pill continuously for 35 years if the doctor should have weaned me off because I don't believe that at 50 years old that I should experience such stiffness and dryness of the ears and all this I don't believe that I'm wondering what's going on and for me to go back on the pill I have to give him $200 because he needs a health check and a cholesterol check now I was on the pill for 35 years I don't see how all of the sudden he needs a health check I don't get that
Submitted: 8 months ago.
Category: OB GYN
Expert:  Dr.Saleem replied 8 months ago.

Hello and welcome to JA. I am Dr Saleem, will be happy to share my opinion.

Expert:  Dr.Saleem replied 8 months ago.

Well its totally safe to stop the pill at any time , no tapering is required or recommended. Are you back to normal cycles? Have you been bleeding heavier ? Did you start any iron supplements if thats thevcase ? Any fevers ? Pain lower abdomen or burning in urine ?

Expert:  Dr.Saleem replied 8 months ago.

are you taking any other medications?